Works matching DE "SCHEMES (Algebraic geometry)"
Results: 352
Convergence theory of exact interpolation scheme for computing several eigenvectors.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 373, doi. 10.1002/nla.2029
- By:
- Publication type:
- Article
A new level-dependent coarse grid correction scheme for indefinite Helmholtz problems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 513, doi. 10.1002/nla.1895
- By:
- Publication type:
- Article
Operator trigonometry of preconditioning, domain decomposition, sparse approximate inverses, successive overrelaxation, minimum residual schemes.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 4, p. 291, doi. 10.1002/nla.289
- By:
- Publication type:
- Article
The Hilbert Series of the Clique Complex.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 401, doi. 10.1007/s00373-005-0634-z
- By:
- Publication type:
- Article
Convergence of Finite Volume Scheme for a Three-Dimensional Poisson Equation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 130, doi. 10.1007/s10958-014-2038-1
- By:
- Publication type:
- Article
The exponential dichotomy on general approximation scheme.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 548, doi. 10.1007/s10958-013-1482-7
- By:
- Publication type:
- Article
Approximation by Minimal Splines.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 261, doi. 10.1007/s10958-013-1451-1
- By:
- Publication type:
- Article
Importance Sampling for Weighted-Serve-the-Longest-Queue.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 3, p. 642, doi. 10.1287/moor.1090.0389
- By:
- Publication type:
- Article
G-frames for operators in Hilbert C*-modules.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 453, doi. 10.3906/mat-1501-22
- By:
- Publication type:
- Article
A scheme over prime spectrum of modules.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 202, doi. 10.3906/mat-1010-417
- By:
- Publication type:
- Article
Swan conductors and torsion in the logarithmic de Rham complex.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 451, doi. 10.3906/mat-0902-30
- Publication type:
- Article
A Numerical Solution of Wave Equation Arising in Non-Homogeneous Cylindrical Shells.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 4, p. 409
- By:
- Publication type:
- Article
Exact finite difference and non-standard finite difference schemes for.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1511, doi. 10.1080/10236198.2011.574622
- By:
- Publication type:
- Article
Particle Sedimentation in a Constricted Passage Using a Flexible Forcing IB-LBM Scheme.
- Published in:
- International Journal of Computational Methods, 2015, v. 12, n. 1, p. -1, doi. 10.1142/S0219876213500953
- By:
- Publication type:
- Article
On Some Highly Efficient Derivative Free Methods With and Without Memory for Solving Nonlinear Equations.
- Published in:
- International Journal of Computational Methods, 2015, v. 12, n. 1, p. -1, doi. 10.1142/S021987621350093X
- By:
- Publication type:
- Article
A HIGH-RESOLUTION SPACE–TIME CONSERVATIVE METHOD FOR NON-LINEAR HYPERBOLIC CONSERVATION LAWS.
- Published in:
- International Journal of Computational Methods, 2007, v. 4, n. 2, p. 223
- By:
- Publication type:
- Article
FLUID SIMULATION USING AN ADAPTIVE SEMI-DISCRETE CENTRAL-UPWIND SCHEME.
- Published in:
- International Journal of Computational Methods, 2007, v. 4, n. 2, p. 283, doi. 10.1142/S0219876207001035
- By:
- Publication type:
- Article
THE ISSUES OF SOLUTION APPROXIMATION IN HIGHER-ORDER SCHEMES ON DISTORTED GRIDS.
- Published in:
- International Journal of Computational Methods, 2007, v. 4, n. 2, p. 367, doi. 10.1142/S0219876207001084
- By:
- Publication type:
- Article
Spatial light modulators for the manipulation of individual atoms.
- Published in:
- Applied Physics B: Lasers & Optics, 2011, v. 102, n. 3, p. 443, doi. 10.1007/s00340-010-4323-0
- By:
- Publication type:
- Article
Slow light with degenerate backward-wave four-wave mixing.
- Published in:
- Applied Physics B: Lasers & Optics, 2011, v. 102, n. 3, p. 539, doi. 10.1007/s00340-011-4427-1
- By:
- Publication type:
- Article
Locally Optimal Source Routing for energy-efficient geographic routing.
- Published in:
- Wireless Networks (10220038), 2009, v. 15, n. 4, p. 513, doi. 10.1007/s11276-007-0066-1
- By:
- Publication type:
- Article
Numerical Algorithm for Analysis of n-ary Subdivision Schemes.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 614
- By:
- Publication type:
- Article
Phase Space Volume Conservation under Space and Time Discretization Schemes for the Shallow-Water Equations.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 11, p. 4229, doi. 10.1175/2010MWR3323.1
- By:
- Publication type:
- Article
Evaluating the Snow Crystal Size Distribution and Density Assumptions within a Single-Moment Microphysics Scheme.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 11, p. 4254, doi. 10.1175/2010MWR3485.1
- By:
- Publication type:
- Article
Maximum Schemes in Arithmetic.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 3, p. 425, doi. 10.1002/malq.19940400312
- By:
- Publication type:
- Article
On the regularity of the residual scheme.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2015, v. 20, n. 1, p. 26
- By:
- Publication type:
- Article
Composite Fourth Order Newton Type Method for Simple Root.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2008, v. 9, n. 4, p. 201, doi. 10.1080/15502280802069889
- By:
- Publication type:
- Article
Graph partitions for the multidimensional assignment problem.
- Published in:
- Computational Optimization & Applications, 2014, v. 58, n. 1, p. 205, doi. 10.1007/s10589-013-9619-7
- By:
- Publication type:
- Article
Quadratic Interaction Functional for General Systems of Conservation Laws.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 3, p. 1075, doi. 10.1007/s00220-015-2372-2
- By:
- Publication type:
- Article
Distinguishing Multi-Partite States by Local Measurements.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 2, p. 555, doi. 10.1007/s00220-013-1779-x
- By:
- Publication type:
- Article
Distinguishing Multi-Partite States by Local Measurements.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 2, p. 555, doi. 10.1007/s00220-013-1779-x
- By:
- Publication type:
- Article
On Birational Transformations of Hilbert Schemes of an Algebraic Surface.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 1/2, p. 259, doi. 10.1023/A:1022171411712
- By:
- Publication type:
- Article
Split proximal linearized algorithm and convergence theorems for the split DC program.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. N.PAG, doi. 10.1186/s13660-019-2084-9
- By:
- Publication type:
- Article
Gradient projection method with a new step size for the split feasibility problem.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1712-0
- By:
- Publication type:
- Article
Ethics of Sustainable Development from the View of A. Badiou's Critique of Contemporary Ethics.
- Published in:
- Problems of Sustainable Development / Problemy Ekorozwoju, 2020, v. 15, n. 1, p. 47, doi. 10.35784/pe.2020.1.05
- By:
- Publication type:
- Article
Matematik Öğretmeni Adaylarının Ortaklaşa Argümantasyon Sürecindeki Argümanlarının ve İspat Şemalarının İncelenmesi.
- Published in:
- Cumhuriyet International Journal of Education, 2024, v. 13, n. 1, p. 102, doi. 10.30703/cije.1302410
- By:
- Publication type:
- Article
Characterization of some minimal codes for secret sharing.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 2, p. N.PAG, doi. 10.1142/S1793557119500268
- By:
- Publication type:
- Article
NEW RESULTS ON THE STERN IDENTIFICATION AND SIGNATURE SCHEME.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2009, v. 2, n. 51, p. 3
- By:
- Publication type:
- Article
Parallel implementation of the cascade mass-conserving semi-Lagrangian transport scheme.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2016, v. 31, n. 1, p. 17, doi. 10.1515/rnam-2016-0002
- By:
- Publication type:
- Article
Proportional extrapolation and symmetric one-step methods.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2011, v. 26, n. 1, p. 49, doi. 10.1515/RJNAMM.2011.004
- By:
- Publication type:
- Article
NUMERICAL SCHEMES FOR OPTION PRICING IN REGIME-SWITCHING JUMP DIFFUSION MODELS.
- Published in:
- International Journal of Theoretical & Applied Finance, 2013, v. 16, n. 8, p. 1, doi. 10.1142/S0219024913500465
- By:
- Publication type:
- Article
A HYBRID ASYMPTOTIC EXPANSION SCHEME:: AN APPLICATION TO LONG-TERM CURRENCY OPTIONS.
- Published in:
- International Journal of Theoretical & Applied Finance, 2010, v. 13, n. 8, p. 1179, doi. 10.1142/S0219024910006169
- By:
- Publication type:
- Article
Hierarchical management scheme by local fields.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 1, p. 155, doi. 10.1007/s10114-011-9110-2
- By:
- Publication type:
- Article
Modulation Schemes for Cognitive Radio in White Spaces.
- Published in:
- Radioengineering, 2010, v. 19, n. 4, p. 511
- Publication type:
- Article
Hilbert schemes, integrable hierarchies, and Gromov-Witten theory.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 40, p. 2085, doi. 10.1155/S1073792804140452
- By:
- Publication type:
- Article
Hilbert schemes and W-algebras.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 27, p. 1427, doi. 10.1155/S1073792802110129
- By:
- Publication type:
- Article
Building language towers with Ziggurat.
- Published in:
- Journal of Functional Programming, 2008, v. 18, n. 5/6, p. 707, doi. 10.1017/S0956796808006928
- By:
- Publication type:
- Article
TOPICS SURROUNDING THE COMBINATORIAL ANABELIAN GEOMETRY OF HYPERBOLIC CURVES IV: DISCRETENESS AND SECTIONS.
- Published in:
- Nagoya Mathematical Journal, 2024, v. 255, p. 785, doi. 10.1017/nmj.2023.39
- By:
- Publication type:
- Article
On the number of empty boxes in the Bernoulli sieve I.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2013, v. 85, n. 6, p. 946, doi. 10.1080/17442508.2012.688974
- By:
- Publication type:
- Article
A bound on the degree of schemes defined by quadratic equations.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 4, p. 733, doi. 10.1515/form.2011.081
- By:
- Publication type:
- Article